Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Monobrow

little bumps underskin more visable

yo dudes, im on accutane 40mg a day, and im on day 24, these little bumps under my skin seem to become more and more visable there not inflamed or red or anythin. wots goin on!! will this go soon??

Share this post


Link to post
Share on other sites

Yeah, accutane is thinning your skin out. Which is making those gross things come to the surface. Just don't pick at them. I picked at mine and they got even worse.

Share this post


Link to post
Share on other sites

Hi!

I'm going through the same thing. The accutane thins out your skin to the point where they open up and look like large blackheads. Don't pick them. I purged one and it was gross! Then, it looked like it was going to scar! I've been applying neosporin religiously to prevent scarring.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×